| Model Number |
E143 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) was explanted due to an product performance issue.This icd was successfully explanted and replaced with another lead.No additional adverse patient effects were reported outside the revision procedure.At this time, this product has not been returned for analysis.
Additional Manufacturer Narrative
The local area sales representative was contacted for additional information.At this time, no further information is available.Should additional information become available this report will be updated.